advertisement
Question
Posted by: G. | 2011/04/18

PLEASE ADVISE

I was diagnosed with clinical depression has have been put on Cilift, my worry is anti-depressents can couse weight gain, I am hoping it will cause weight loss as I have been trying to lose weight for so long.......... Two weeks back my docter gave me ciplatrim and I have not used it yet and 2 days ago I started with the Cilift, can I use them both at the same time?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear G
According to my copy of MIMS, Ciplatrim should not be taken with medications used to treat disorders of the nervous system. If the same doctor has prescribed Ciplatrim and Cilift, then it is important that you first contact him/her and specifically ask if you can take these 2 medications together. MIMS does mention that Cilift can cause either weightloss or weight gain, depending on the individual patient's reaction. So you will hopefully lose weight on this antidepressant.
Please phone the doctor or doctors that have prescribed these 2 medications before you take them together. Rather safe than sorry.
Holding thumbs that you start losing weight.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2011/04/18

Dear G
According to my copy of MIMS, Ciplatrim should not be taken with medications used to treat disorders of the nervous system. If the same doctor has prescribed Ciplatrim and Cilift, then it is important that you first contact him/her and specifically ask if you can take these 2 medications together. MIMS does mention that Cilift can cause either weightloss or weight gain, depending on the individual patient's reaction. So you will hopefully lose weight on this antidepressant.
Please phone the doctor or doctors that have prescribed these 2 medications before you take them together. Rather safe than sorry.
Holding thumbs that you start losing weight.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement